# SDR DL72K962043

- Difficulty date: August 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N480DA
- Make and model: Boeing 727232
- Aircraft serial: 20860
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 783.95
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A .5 CRACK FOUND IN THE LOWER BOLT HOLE ON THE LT EMERGENCY EXIT FRAME AT STA 783.95.  THE CRACK WAS STOP DRILLED AND REPAIRED IN ACCORDANCE WITH BAC S/B 727-53-0197, RV 2.
